I take 30mg of adderall and one and a half suboxone a day is it harmful to take with 1mg of klonopin all together?
Hi mc44126, I copied the following information regarding suboxone. Please be safe and discuss these medications with your prescribing suboxone doctor.
"Suboxone can cause death from overdose, especially if it is injected with a tranquilizer. Use this medication exactly as directed by your doctor.
Do not take this medicine without first talking to your doctor if you are taking:
a benzodiazepine such as alprazolam (Xanax), diazepam (Valium), clonazepam (Klonopin), clorazepate (Tranxene), lorazepam (Ativan), chlordiazepoxide (Librium), oxazepam (Serax), triazolam (Halcion), temazepam (Restoril), estazolam (Prosom), quazepam (Doral), or flurazepam (Dalmane);
erythromycin (Ery-Tab, E.E.S., E-Mycin, others) or clarithromycin (Biaxin);
itraconazole (Sporanox) or ketoconazole (Nizoral);
an HIV protease inhibitor such as indinavir (Crixivan), ritonavir (Norvir) or saquinavir (Fortovase, Invirase);
rifampin (Rifadin, Rimactane), rifapentine (Priftin), or rifabutin (Mycobutin);
a barbiturate such as phenobarbital, mephobarbital (Mebaral), and others.
You may not be able to take Suboxone, or you may require a dosage adjustment or special monitoring during treatment if you are taking any of the medications listed above.
Suboxone may dangerously increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, antihistamines, sedatives (used to treat insomnia), other pain relievers, anxiety medicines, and muscle relaxants. Tell your doctor about all medicines that you are taking, and do not take any other prescription or over-the-counter medicine, including herbal products, without first talking to your doctor.
Drugs other than those listed here may also interact with this medication. Talk to your doctor and pharmacist before taking any prescription or over-the-counter medicines, including herbal products".
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 1 answer
Posted 9 Aug 2010 • 2 answers
Posted 23 Mar 2011 • 7 answers
Posted 2 May 2011 • 6 answers
Posted 8 Jun 2011 • 3 answers